List of citations in Numdam for : Orbital integrals and a family of groups attached to a real reductive group

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, p. 1-31

Ngô, Baochâu

Publications Mathématiques de l'IHÉS, Volume 111  (2010), p. 1-169

Arthur, James

Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque no. 171-172  (1989), p. 13-71


Herb, Rebecca A.; Wolf, Joseph A.

Compositio Mathematica, Volume 57 (1986) no. 3, p. 271-355